# SDR N6WA2012091201

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,773 hours, 14,534 cycles
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Defective
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH PACKS 1 & 2 CYCLING ON AND OFF IN FLIGHT.  R & R AIR CONDITIONING CONTROLLER, OP'S CHECKED GOOD, IAW AMM 21-61-00.  NO FURTHER DEFECTS NOTED.
